# SDR AT0100154

- Difficulty date: April 6, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HOT OILY SMELL NOTED AT 9000 FT.  BOTH A/C TEMPS BELOW 25 DEGREES.  REPLACED COALESCER BAGS AND SEALS.
